Translator Disclaimer
March 1975 Some results on regularity for solutions of non-linear elliptic systems and quasi-regular functions
Norman G. Meyers, Alan Elcrat
Duke Math. J. 42(1): 121-136 (March 1975). DOI: 10.1215/S0012-7094-75-04211-8
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
16 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 1 • March 1975
Back to Top